# SDR SWIA200718444

- Difficulty date: May 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 32,760 hours, 42,967 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP INNER RIB IS CRACKED, DISCOVERED AT C-CHECK.  REPAIRED NACELLE FLAP INNER RIB IAW SRM 51-70-05.
